# SDR R61A2025042500213

- Difficulty date: April 4, 2025
- Submitted: April 26, 2025
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 41,144 hours, 26,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423006
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN  HEAVY CHECK - RH WING LOWER SKIN AT APPROX BIB 3, SKIN HAS A CRACK.  REPAIRED RH WING LOWER SKIN RIB 3 AREA REF: ETD2025-170-905560.L
